Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS North Platte, NE

May 16, 2013Deuel County, Keith County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 16, 2013, 12:15 PM MDT for Deuel County, Keith County, Perkins County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2013, 12:15 PM MDT (18:15 UTC)
Expired
May 16, 2013, 12:45 PM MDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Deuel County, NE, Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 163 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WUUS53 KLBF 161815
SVRLBF
NEC049-101-135-161845-
/O.NEW.KLBF.SV.W.0010.130516T1815Z-130516T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1215 PM MDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1245 PM MDT

* AT 1209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARTON...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BIG SPRINGS...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...MEGEATH
  AND BRULE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 98 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4101 10231 4124 10189 4105 10173 4091 10205
      4099 10206 4100 10229
TIME...MOT...LOC 1815Z 237DEG 22KT 4099 10213

HAIL...1.00IN
WIND...<50MPH

$$

POWER
2 follow-up statements
518 
WWUS53 KLBF 161830
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM MDT THU MAY 16 2013

NEC049-101-135-161845-
/O.CON.KLBF.SV.W.0010.000000T0000Z-130516T1845Z/
DEUEL NE-KEITH NE-PERKINS NE-
1230 PM MDT THU MAY 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PERKINS...SOUTHWESTERN KEITH AND SOUTHEASTERN DEUEL COUNTIES UNTIL
1245 PM MDT...

AT 1227 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG
SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MEGEATH AND BRULE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 98 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4101 10231 4124 10189 4105 10173 4091 10205
      4099 10206 4100 10229
TIME...MOT...LOC 1830Z 237DEG 22KT 4104 10203

HAIL...1.00IN
WIND...<50MPH

$$

POWER
382 
WWUS53 KLBF 161845
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 PM CDT THU MAY 16 2013

NEC049-101-135-161854-
/O.EXP.KLBF.SV.W.0010.000000T0000Z-130516T1845Z/
DEUEL NE-KEITH NE-PERKINS NE-
1245 PM MDT THU MAY 16 2013


...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERKINS... 
SOUTHWESTERN KEITH AND SOUTHEASTERN DEUEL COUNTIES WILL EXPIRE AT 145
PM CDT/1245 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4101 10231 4124 10189 4105 10173 4091 10205
      4099 10206 4100 10229
TIME...MOT...LOC 1844Z 237DEG 22KT 4109 10193

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:34 AM MDT, 41 minutes earlier.

Area forecast discussion, May 16, 11:34 AM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 PM CDT THU MAY 16 2013

.UPDATE...
ISSUED AT 958 AM CDT THU MAY 16 2013

SURFACE ANALYSIS INDICATES A STATIONARY BOUNDARY ACROSS
CENTRAL NEBRASKA WITH WATER VAPOR IMAGERY INDICATING A COMPACT PV
MAX ACROSS NORTHEASTERN COLORADO/NEBRASKA PANHANDLE.  SHOWERS AND
CONVECTION CONTINUE TO ADVANCE NORTHEAST OF THIS MID LEVEL
FEATURE...WITH THE HEAVIEST ACTIVITY GENERALLY ACROSS THE NORTHERN
SANDHILLS.  NEAR TERM SOLUTIONS /NAM AND RAP/ CONTINUE TO LIFT THIS
ACTIVITY NORTH THROUGH THE MORNING AND RE-DEVELOP ADDITIONAL
CONVECTION EARLY THIS AFTERNOON...THUS INCREASED POP FORECAST
THROUGH 00Z THIS EVENING TO ACCOUNT FOR THE ONGOING AND EXPECTED
PRECIP.  ADDITIONALLY...THE NEAR TERM SOLUTIONS CONTINUE TO
SUGGEST UPWARDS TO 1000 J/KG OF SBCAPE WITH 25-30 KTS OF 6KM BULK
SHEAR...A FEW STORMS MAY BE ON THE STRONG SIDE THIS AFTERNOON.
OTHERWISE NO ADDITIONAL CHANGES TO THE SHORT TERM FORECAST ARE
NEEDED AT THIS TIME.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 459 AM CDT THU MAY 16 2013

AT 08Z...RADAR RETURNS HAVE BEGUN IN GARDEN COUNTY WELL AHEAD OF AN
APPROACHING UPPER LEVEL LOW CIRCULATION CENTER JUST NORTHEAST OF
GRAND JUNCTION CO ALONG WITH AN ASSOCIATED PV ANOMALY. THIS FEATURE
WILL TRACK NORTHEAST TODAY INTO TONIGHT. AS SURFACE WINDS VEER TO
THE SOUTHEAST THIS MORNING...HIGHER DEWPOINTS IN THE LOWER TO MID
50S WILL BE DRAWN INTO MUCH OF WESTERN NEBRASKA TODAY. PRECIPITABLE
WATER VALUES ALSO INCREASE TO AROUND AN INCH TO 1.25 INCHES BY THIS
AFTERNOON. A WARM FRONT CURRENTLY LOCATED ACROSS FAR SOUTHERN
NEBRASKA NORTHWEST INTO EASTERN WYOMING WILL LIFT SLOWLY NORTH
TODAY. AS UPPER TROUGH LIFTS ACROSS THE REGION...CONVECTION WILL
CONTINUE TO DEVELOP AND SPREAD EAST ACROSS THE WESTERN SANDHILLS BY
MID MORNING AND OVER THE REMAINDER OF THE FA THIS AFTERNOON AND
EVENING. MODEL CONSENSUS IS FOR HIGHEST POPS ACROSS NORTH CENTRAL
NEBRASKA TODAY....WHERE 60 POPS FORECAST...FURTHER SOUTH TO NORTH
PLATTE AND BROKEN BOW 50 POPS. COVERAGE SHOULD MAINLY BE SCATTERED
TODAY. INSTABILITY WILL BE IN PLACE AS WELL...WITH SB CAPES RISING
AOA 500-1500 J/KG. DEEP CONVECTION THAT DEVELOPS WOULD HAVE THE
CAPABILITY TO PRODUCE HAIL UP TO ONE INCH IN DIAMETER AND STRONG
WIND GUSTS.  ALSO WITH THE INCREASING LOW LEVEL ATMOSPHERIC
MOISTURE...BENEFICIAL RAIN WILL OCCUR UNDER THE HEAVIEST OF
CELLS...BUT TOTAL OVERALL QPF AMOUNTS LOOK TO REMAIN LIGHT AT LESS
THAN A QUARTER INCH SOUTH AND A QUARTER TO HALF INCH NORTH
CENTRAL...EXCEPT UNDER THE HEAVIEST OF CELLS.

WITH THE EXPECTED INCREASE IN CLOUDS AND PRECIPITATION...HIGH
TEMPERATURES ARE GOING TO BE TRICKY THIS AFTERNOON. WENT NEAR A
MET/MAV BLEND IN TEMPERATURES FROM 76 TO 81 NCTRL TO 80 TO 85 SOUTH.

FOR TONIGHT...THE TROUGH AND ASSOCIATED SHOWERS AND THUNDERSTORMS
SHOULD EXIST MOST OF THE AREA BY 06Z...WITH ONLY A 30 POP NORTHEAST
AFTER 06Z. A FEW STRONG STORMS POSSIBLE THROUGH EARLY EVENING.
SOUTHERLY WINDS 5 TO 15 MPH WILL KEEP LOWS UP FROM NEAR 60 IN FAR
EASTERN AREAS TO THE MID 50S WESTERN SANDHILLS. A FAIRLY SUBSTANTIAL
UPPER TROUGH WILL DIG INTO THE WEST COAST REGION OVERNIGHT WITH
BROAD RIDGING PRESENT ACROSS THE CENTRAL CONUS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 459 AM CDT THU MAY 16 2013

THIS FORECAST PERIOD DEALS WITH SHOWER AND THUNDERSTORM CHANCES
THROUGH MUCH OF THE PERIOD...ALONG WITH TEMPERATURES...AS ABOVE
NORMAL FOR THE WEEKEND TURNS TO BELOW NORMAL FOR THE FIRST HALF OF
NEXT WEEK.

IN GENERAL...THE PERIOD BEGINS WITH RIDGING OVER THE PLAINS AS THE
TROUGH CURRENTLY MOVING INTO THE PACIFIC NORTHWEST DIGS IN ACROSS
THE WESTERN PART OF THE CONUS THROUGH FRIDAY. THIS SYSTEM IS BEING
MODELED TO SPLIT...WITH ONE CIRCULATION PULLING NORTH INTO MONTANA
FOR SATURDAY WHILE A BROAD TROUGH SITS CENTERED OVER THE FOUR
CORNERS. THEN FOR THE FIRST HALF OF NEXT WEEK...TROUGHING /AND A
FAIRLY STRONG UPPER LOW/ WILL BE IN PLACE OVER THE NORTHERN AND
CENTRAL PLAINS...TO KEEP CHANCES FOR PRECIPITATION AND COOLER
TEMPERATURES IN THE FORECAST.

FRIDAY...EXPECTING A PRETTY WARM DAY ACROSS THE FORECAST AREA WITH
GOOD MIXING AND A WARM AIRMASS IN PLACE. 700MB TEMPERATURES WILL
BE 8-10C...WHICH WOULD BRING HIGHS INTO THE UPPER 80S TO LOW 90S.
DID INCREASE HIGHS BY A FEW DEGREES...BUT WITH MORE MOISTURE IN
PLACE THAN HAVE SEEN OVER THIS PAST WEEK TO INHIBIT MIXING DEPTH
FOR SOME OF THE AREA...DIDN/T GO AS HIGH AS SOME OF THE MODELS
WERE SUGGESTING. THE UPPER LEVEL TROUGH REMAINS WELL TO THE WEST
OF THE REGION...WHICH WILL KEEP THE SURFACE TROUGH ANCHORED OVER
THE LEE SIDE OF THE ROCKIES. COULD GET A DRY LINE TO PUSH INTO THE
PANHANDLE AND WITH INSTABILITY IN PLACE AND SLIGHT UPSLOPE
FLOW...COULD GET SOME STORMS TO DEVELOP OVER THE NORTHERN
PANHANDLE IN THE LATE AFTERNOON. DO THINK THERE IS A BETTER CHANCE
INTO THE EVENING AS THE LOW LEVEL JET STRENGTHENS AFTER
03Z...WITH THE FOCUS INTO NORTHWEST NEBRASKA AND SOUTH DAKOTA.
ONGOING FORECAST HAD THIS HANDLED WELL WITH SOME LOW CHANCES OVER
THE NORTHERN PANHANDLE AND FAR NORTHWEST NEBRASKA IN THE
AFTERNOON...WITH INCREASED CHANCES IN THESE SAME AREAS INTO THE
EVENING. UPPER LEVEL FLOW WOULD INDICATE ANY STORMS THAT DEVELOP
WILL MOVE NORTH-NORTHEAST SO SHOULDN/T IMPACT MUCH OF THE
FORECAST AREA. DEEP LAYER SHEAR THROUGH THIS TIME IS AROUND
30-35KTS SO COULD SEE A FEW ORGANIZED CELLS...BUT NOT CONCERNED
WITH WIDESPREAD SEVERE POTENTIAL.

ON SATURDAY...THE UPPER LOW MOVES CLOSER WITH A SURFACE LOW
DEVELOPING OVER NORTHWEST KANSAS. LOOKING FOR CONVECTION TO BECOME
FAIR LY WIDESPREAD IN THE AFTERNOON ACROSS THE WESTERN AND NORTH
CENTRAL NEBRASKA. THIS LOOKS TO BE THE DAY WITH THE BEST SETUP FOR
ANY SEVERE STORMS...WITH GOOD SHEAR IN PLACE FOR ORGANIZED
CONVECTION AND GOOD INSTABILITY OVER THE AREA. WHAT WILL NEED TO
MONITORED IS WHERE THE SURFACE LOW SETS UP AS BOUNDARIES OFF OF
THAT FEATURE WILL LIKELY BE THE FOCUS FOR STRONGER STORMS. THE LOW
LEVEL JET DOES INCREASE OVERNIGHT WITH SEVERAL MODELS SHOWING IT
FOCUSING INTO THE FORECAST AREA. SO THUNDERSTORM CHANCES INCREASE
AND CONTINUE THROUGH THE OVERNIGHT HOURS.

FOR NEXT WEEK...THE UPPER LEVEL TROUGH OVER THE FOUR CORNERS WILL
PULL NORTHEAST OVER THE CENTRAL PLAINS. AT THIS POINT...ANOTHER
UPPER LOW WILL DIG INTO THE LONGWAVE TROUGH WHILE STRONG RIDGING
REMAINS OVER THE EASTERN HALF OF THE COUNTRY. THIS PATTERN WILL
KEEP THIS UPPER LEVEL LOW FAIRLY STATIONARY FOR A TIME OVER THE
REGION. ALTHOUGH THERE IS SOME DIFFERENCES BETWEEN MODEL SOLUTIONS
ON HOW THIS WILL ALL PLAY OUT IN TERMS OF PRECIPITATION
CHANCES...THERE IS GOOD AGREEMENT IN THE GENERAL UPPER LEVEL
PATTERN THROUGH THIS PERIOD. AS WAS MENTIONED EARLIER...THERE
LOOKS TO BE A CIRCULATION THAT WILL EJECT OUT OF THE MAIN TROUGH
AND PUSH INTO MONTANA EARLY IN THIS PERIOD. BY LATE SUNDAY/MONDAY
THE MAIN LOW MAY INGEST THIS SECOND CIRCULATION...WHICH WOULD PULL
COOLER AIR INTO THE AREA.

WITH SHOWER/THUNDERSTORM CHANCES...AS THE UPPER LOW STAYS RIGHT
OVER THE FORECAST AREA THROUGH TUESDAY NIGHT...FELT THE NEED TO
KEEP CHANCES IN THE FORECAST THROUGH THIS TIME. IN ADDITION...WITH
THE COOLER AIR IN PLACE /ESPECIALLY ALOFT WITH 700MB TEMPERATURES
DROPPING BELOW 0C/ LAPSE RATES WILL STAY STEEP SO KEPT THUNDER IN
THROUGH ALL PERIODS.

IN TERMS OF TEMPERATURES...THE COOL AIR STARTS MOVING IN ON
SUNDAY AND WILL PERSIST THROUGH THE MIDDLE PART OF NEXT WEEK. IN
ADDITION...CLOUDS AND RAINS COULD TAKE PART IN KEEPING
TEMPERATURES DOWN A FEW OF THESE DAYS. LOOKING FOR HIGHS IN THE
60S TO LOW 70S THROUGH MUCH OF THE FIRST HALF OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1232 PM CDT THU MAY 16 2013

AVIATION CONCERNS OVER THE NEXT 24 HOURS CENTER AROUND THE CHANCE
FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING
HOURS. SHOWER ACTIVITY CONTINUES AT KVTN...WITH ALL SHOWERS NOW
NORTH AND EAST OF KLBF. SHORT TERM MODELS ARE FAVORING THE
REDEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS THIS
AFTERNOON. FORECASTER CONFIDENCE IS HIGH ENOUGH IN THIS SOLUTION
TO INCLUDE -TSRA IN THE TAF. A FEW STRONG STORMS ARE
POSSIBLE...WHICH COULD BRING TEMPO IFR OR LOWER CONDITIONS.
HOWEVER...STRONG THUNDERSTORM ACTIVITY IS EXPECTED TO BE ISOLATED
AND HAVE LEFT ANY MENTION OF SUB VFR CONDITIONS OUT OF THE TAF FOR
NOW. ALL PRECIP ACTIVITY OVER WESTERN NEBRASKA SHOULD COME TO AN
END THIS EVENING WITH VFR CONDITIONS PREVAILING THROUGH 18Z
FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JACOBS
SHORT TERM...ROBERG
LONG TERM...BROOKS
AVIATION...MARTIN
Hazardous weather outlook, May 16, 9:05 AM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 AM CDT THU MAY 16 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-171515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1005 AM CDT THU MAY 16 2013 /905 AM MDT THU MAY 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE FORECAST TODAY...INTO THE EVENING HOURS.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME...HOWEVER A FEW STORMS MAY REACH SEVERE LIMITS...WITH LARGE
HAIL AND STRONG ERRATIC WIND GUSTS BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE OVERALL WEATHER PATTERN REMAINS ACTIVE FRIDAY THROUGH EARLY
NEXT WEEK. AT THIS TIME...THE GREATEST THREAT OF SEVERE WEATHER
WILL BE SATURDAY AFTERNOON AND SATURDAY NIGHT. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREATS FROM ANY STORM THAT
DEVELOPS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:58 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes47 min
May 16, 4:21 PM MDTSevere Thunderstorm WarningLBFCuster39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.